American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[2] Francesco Brenti. Lattice paths and Kazhdan-Lusztig polynomials. J. Amer. Math. Soc. 11 (1998) 229-259. MR 1460390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Kenneth Fan. Structure of a Hecke algebra quotient. J. Amer. Math. Soc. 10 (1997) 139-167. MR 1396894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ruth Charney and Michael W. Davis. The $K(\pi,1)$-problem for hyperplane complements associated to infinite reflection groups . J. Amer. Math. Soc. 8 (1995) 597-627. MR 1303028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Haiman. Hecke algebra characters and immanant conjectures . J. Amer. Math. Soc. 6 (1993) 569-595. MR 1186961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1